It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi folks,

I started getting some health issues last year and after a couple of docs said it was anxiety, I decided to try xanax.

Well, fast forward, I do have inflammation in my small intestine and thyroid. Both things when I described the symptoms initially to my doc, I was told was anxiety. Pain in my neck, nausea and tender to touch stomach.

Anyway, I started the xanax to help with the anxiety of my health issues .25 mg up to 3x per day. I wanted to see if it would help the symptoms (it did not at first) and also I thought it would keep me calm and help me sleep. The first 30 day supply took me about 2 1/2 months to use. The last 2 sets of 30 day supply has taken me about 40-45 days. So recently, I have been averaging almost .75 per day. I will have a couple of glasses of wine a week, but never take a dose within 5 hours of wine or 5 hours after.

I was in the hospital end of August which is when they found inflammation in my intestine. I was such a wreck for a couple of weeks that I had the xanax 3x day.

I have horrible upper abdominal pain and pressure in the right ribcage. They have scanned me 3 ways and nothing is wrong. I wish they would do another endoscopy because I feel like whatever caused the inflammation and pain/nausea initially is simply getting worse and maybe doing another scope a few months later would actually show what was going on.

But I also have been trying to get off the xanax and am wondering if I am experiencing withdrawl. The xanax eases the pain a bit which is why I started taking it 3x day, that and obviously I've been under a lot of stress from the health stuff to begin with. Tonight around 3 or 4pm, after not having xanax since 8pm last night, I started to get more nausea, pain in my stomach, pressure in my head, pain in my neck. It was really bad. I was having a hard time driving. I immediately took a xanax when I got home and ate ( sometimes eating actually helps for some reason which is kind of counterintuitive for nausea and pain. I will get strange symptoms after eating as well. But that is likely related to Gastro issues. It helped me tonight to take xanax when I get home. A lot of the symptoms diminished or went away all together for a bit but I still have some brain tingles/pressure, nausea and pain. Oddly I do not feel anxious until I start actually feeling the symptoms then I get really nervous, leading to more xanax.

I feel like the answer all docs give is PPIs and psych meds and I feel I have only gotten worse, not better.

Could this be withdrawal? It seems like I have not even been on it that long! But I'm not really a medication person. Before I started getting sick a year ago I only took a vitamin 3 days a week.

should I just start cutting them In half instead of skipping doses? I obviously will call the dr. That prescribed them to me and discuss this with him too I was just curious about what folks thought.

the brain pressure is really strange. I even get pain behind my eyes.





All times are GMT -7. The time now is 05:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!